# SDR BTV2001F00004

- Difficulty date: December 4, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N502KA
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 502
- Engine: Rroyce BR700710A110
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: 1159SCL5010211
- Condition: Cracked
- Location: Strut
- Part time: 2,779 hours, 1,189 cycles
- Component: Strut, Bfgoodrich
- Component part number: 1159L501003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE, SCHEDULED LANDING GEAR INSPECTION, THE MECHANIC NOTED WHAT APPEARED TO BE A CRACK ON THE LOWER MOUNT BALL OF THE RIGHT HAND SHOCK ABSORBER.  UPON REMOVAL OF THE SHOCK ABSORBER, VISUAL INSPECTION CONFIRMED THAT THE SPHERICAL BALL PORTION OF THE SWAGED BEARING ASSEMBLY WAS CRACKED THROUGH.  THE DEFECTIVE COMPONENT WAS SENT TO MFG. CORPORATION FOR REPAIR AND EVALUATION.  NO CAUSE IS KNOWN AT THIS TIME.
